# SDR AALA202305100587

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,061 hours, 37,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WS NOT GROUNDED: L1 DOOR GUST LOCK DOES NOT WORK.  MAINTENANCE REMOVED DEBRIS AND LUBED L1 DOOR GUST LOCK MECHANISM PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
